# SDR CA071003013

- Difficulty date: August 5, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Agusta A109E
- Engine: Pwc PW206C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, THE PILOT REPORTED A POWER LOSS ACCOMPANIED BY AN LOW TORQUE WARNING INDICATION. THE AIRCRAFT WAS DAMAGED IN THE RESULTING FORCED LANDING.
